Experimental Mathematics

Rational Points on Some Fano Quadratic Bundles

Andreas-Stephan Elsenhans

Full-text: Open access

Abstract

We study the number of rational points of bounded height on a certain threefold. The accumulating subvarieties are Zariski dense in this example. The computations support an extension of a conjecture of Manin to this situation.

Article information

Source
Experiment. Math., Volume 20, Issue 4 (2011), 373-379.

Dates
First available in Project Euclid: 8 December 2011

Permanent link to this document
https://projecteuclid.org/euclid.em/1323367152

Mathematical Reviews number (MathSciNet)
MR2859896

Zentralblatt MATH identifier
1269.11063

Subjects
Primary: 11D45: Counting solutions of Diophantine equations 11Y50: Computer solution of Diophantine equations 14G05: Rational points

Keywords
Quadratic bundle Manin’s Conjecture accumulating subvariety

Citation

Elsenhans, Andreas-Stephan. Rational Points on Some Fano Quadratic Bundles. Experiment. Math. 20 (2011), no. 4, 373--379. https://projecteuclid.org/euclid.em/1323367152


Export citation